Alert archive / Illinois / Tornado Warnings in 2008
Tornado Warning 8, NWS Lincoln, IL
NWS Lincoln, IL issued this tornado warning at Feb 5, 2008, 6:59 PM CST for 4 counties in Illinois. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 5, 2008, 6:59 PM CST (00:59 UTC)
- Expired
- Feb 5, 2008, 7:36 PM CST
- In force
- 37 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Clark County, IL, Crawford County, IL, Cumberland County, IL, Jasper County, IL
The radar
The Evansville,IN radar (KVWX), 104 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.0 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 449 m above ground
- 0-6 km bulk shear
- 92 kt
- 0-1 km storm-relative helicity
- 474 m²/s²
- 0-3 km storm-relative helicity
- 387 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KILX 060059
TORILX
ILC023-033-035-079-060145-
/O.NEW.KILX.TO.W.0008.080206T0059Z-080206T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
659 PM CST TUE FEB 5 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN JASPER COUNTY IN SOUTHEAST ILLINOIS...
NORTHERN CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
SOUTHEASTERN CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS...
CLARK COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 745 PM CST.
* AT 659 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 11 MILES WEST OF
STE. MARIE...OR ABOUT 4 MILES WEST OF NEWTON...MOVING NORTHEAST AT
60 MPH.
* LOCATIONS IMPACTED INCLUDE...
STE. MARIE...
WILLOW HILL...
HIDALGO...
HAZEL DELL...
OBLONG...
ANNAPOLIS...
EATON...
HUTSONVILLE...
OTHER LOCATIONS IN THE WARNING INCLUDE...MARSHALL...MARTINSVILLE AND
WEST UNION.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 140 AND 150.
WHEN A TORNADO WARNING IS ISSUED...IT MEANS THAT STRONG ROTATION HAS
BEEN DETECTED IN THE STORM...AND ATMOSPHERIC CONDITIONS SUPPORT THAT
ROTATION REACHING THE GROUND. A TORNADO MAY ALREADY BE ON THE
GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF
THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE
BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER
UNDER A HIGHWAY OVERPASS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3915 8764 3915 8766 3910 8764 3891 8801
3912 8826 3949 8764 3947 8762
TIME...MOT...LOC 0059Z 229DEG 58KT 3901 8816
$$
SMITH4 follow-up statements
000
WWUS53 KILX 060109
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
709 PM CST TUE FEB 5 2008
ILC023-033-035-079-060145-
/O.CON.KILX.TO.W.0008.000000T0000Z-080206T0145Z/
CLARK-CRAWFORD-CUMBERLAND-JASPER-
709 PM CST TUE FEB 5 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CST FOR CLARK...
SOUTHEASTERN CUMBERLAND...NORTHERN CRAWFORD AND NORTHEASTERN JASPER
COUNTIES...
AT 704 PM CST...WEATHER SERVICE METEOROLOGISTS CONTINUED TO INDICATE
A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS TORNADO THREAT WAS
LOCATED NEAR SAM PARR STATE PARK...OR ABOUT 4 MILES NORTHEAST OF
NEWTON...MOVING NORTHEAST AT 65 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
BELLAIR...
ORANGE...
ANNAPOLIS...
EATON...
WEST YORK...
MARTINSVILLE...
HUTSONVILLE...
LINCOLN TRAIL STATE PARK...
WEST UNION...
MARSHALL...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 140 AND 149.
WHEN A TORNADO WARNING IS ISSUED...IT MEANS THAT STRONG ROTATION HAS
BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...
OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS
DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE
BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER
UNDER A HIGHWAY OVERPASS.
TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT...BECAUSE THEY ARE HARD
TO SEE. DO NOT WAIT UNTIL YOU CAN SEE OR HEAR THE TORNADO...AS IT MAY
BE TOO LATE. INSTEAD...TAKE COVER IN A REINFORCED BUILDING. GO TO A
BASEMENT OR INTERIOR ROON ON THE LOWEST FLOOR.
LAT...LON 3915 8764 3915 8766 3910 8764 3891 8801
3912 8826 3949 8764 3947 8762
TIME...MOT...LOC 0109Z 229DEG 58KT 3907 8802
$$
SMITH000
WWUS53 KILX 060116
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
716 PM CST TUE FEB 5 2008
ILC023-033-035-079-060145-
/O.CON.KILX.TO.W.0008.000000T0000Z-080206T0145Z/
CLARK-CRAWFORD-CUMBERLAND-JASPER-
716 PM CST TUE FEB 5 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CST FOR CLARK...
SOUTHEASTERN CUMBERLAND...NORTHERN CRAWFORD AND NORTHEASTERN JASPER
COUNTIES...
AT 713 PM CST...WEATHER SERVICE METEOROLOGISTS CONTINUED TO INDICATE
A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS TORNADO THREAT WAS
LOCATED 3 MILES SOUTH OF BELLAIR...OR ABOUT 13 MILES NORTHWEST OF
ROBINSON...MOVING NORTHEAST AT 60 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
WEST YORK...
MARTINSVILLE...
HUTSONVILLE...
WEST UNION...
LINCOLN TRAIL STATE PARK...
MARSHALL...
OTHER LOCATIONS AFFECTED INCLUDE...SAM PARR STATE PARK...HUNT CITY...
YALE...WILLOW HILL...STOY...STE. MARIE...ROSE HILL...ORANGE...
OBLONG...HIDALGO...HAZEL DELL...EATON AND ANNAPOLIS.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 140 AND 149.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS.
LAT...LON 3915 8764 3915 8766 3910 8764 3891 8801
3912 8826 3949 8764 3947 8762
TIME...MOT...LOC 0116Z 229DEG 58KT 3914 8790
$$
SMITH000
WWUS53 KILX 060123
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
722 PM CST TUE FEB 5 2008
ILC023-033-035-079-060145-
/O.CON.KILX.TO.W.0008.000000T0000Z-080206T0145Z/
CLARK-CRAWFORD-CUMBERLAND-JASPER-
722 PM CST TUE FEB 5 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CST FOR CLARK...
SOUTHEASTERN CUMBERLAND...NORTHERN CRAWFORD AND NORTHEASTERN JASPER
COUNTIES...
AT 718 PM CST...WEATHER SERVICE METEOROLOGISTS CONTINUED TO INDICATE
A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS TORNADO THREAT WAS
LOCATED 4 MILES WEST OF EATON...OR ABOUT 9 MILES NORTHWEST OF
ROBINSON...MOVING NORTHEAST AT 65 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
WEST UNION...
WEST YORK...
MARTINSVILLE...
LINCOLN TRAIL STATE PARK...
MARSHALL...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 140 AND 149.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS.
LAT...LON 3915 8764 3915 8766 3910 8764 3896 8790
3918 8813 3948 8765 3948 8763 3947 8762
TIME...MOT...LOC 0122Z 229DEG 58KT 3913 8781
$$
SMITH000
WWUS53 KILX 060136
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
735 PM CST TUE FEB 5 2008
ILC023-033-035-079-060145-
/O.CAN.KILX.TO.W.0008.000000T0000Z-080206T0145Z/
CLARK-CRAWFORD-CUMBERLAND-JASPER-
735 PM CST TUE FEB 5 2008
...THE TORNADO WARNING FOR CLARK...SOUTHEASTERN CUMBERLAND...NORTHERN
CRAWFORD AND NORTHEASTERN JASPER COUNTIES IS CANCELLED...
AT 732 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3915 8764 3915 8766 3910 8764 3896 8790
3918 8813 3948 8765 3948 8763 3947 8762
TIME...MOT...LOC 0135Z 229DEG 58KT 3926 8760
$$
SMITHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Feb 5, 5:21 PM CST, 1 hour 38 minutes earlier.
Area forecast discussion, Feb 5, 5:21 PM CST, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 521 PM CST TUE FEB 5 2008 .DISCUSSION... ISSUED 337 PM CST TUE FEB 5 2008 MAIN CONCERN THIS PACKAGE WILL BE SYSTEM LIFTING OUT OF THE SOUTH AND BRINGING A MIX OF SNOW/SLEET/RAIN AND THUNDERSTORMS TO THE AREA FOR TONIGHT THROUGH WED. MODELS DIFFER ON THE SPEED OF THE SYSTEM BUT GENERALLY AGREE ON THE TRACK. BASED ON WATER VAPOR TRENDS TODAY AND THE FACT THAT GFS/ECMWF HAVE TRENDED TOWARD A SLOWER SOLUTION...DECIDED TO SIDE WITH THE NAM-WRF FOR SPEED AND TRACK OF THIS UGLY WINTER SYSTEM. SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT SYSTEM HAS FINALLY BEGUN TO LIFT NORTHEAST THIS AFTERNOON ALONG A FRONTAL SYSTEM THAT EXTENDS FROM SOUTHERN MO INTO SOUTHERN IL AND SOUTHERN IND. A LONG LINE OF CONVECTION HAS DEVELOPED ALONG AND NORTH OF THE FRONT AND HAS BEGUN TO ADVECT INTO SOUTHWESTERN IL THIS AFTERNOON. WITH THE LOW LIFTING NORTHEAST INTO SOUTHERN IL BY MIDNIGHT AND THEN INTO SRN IND BY 12Z...EXPECT THIS TYPE OF CONVECTION TO CONTINUE DURING THE NIGHT AND CONTINUE DURING THE OVERNIGHT HOURS IN THE SOUTHEAST. MODEL SOUNDINGS NORTH OF THE FRONT SHOW STEEP LAPSE RATES BETWEEN 750MB TO 500MB DURING THE NIGHT AND THEN SHIFTING EAST DURING THE OVERNIGHT HOURS. PCPN TYPE WAS TRICKY TODAY AS MOST AREAS WILL SEE RAIN...BUT NW OF THE IL RIVER PCPN WILL LIKELY BE A MIX OF SLEET AND SNOW AS SOME DYNAMIC COOLING AND ELEVATED CONVECTION WILL FORCE ANY RAIN OVER TO SLEET. AFTER MIDNIGHT AS THE SYSTEM PUSHES INTO IND...CONVECTION WILL CONTINUE IN THE SOUTHEAST AND THE PCPN SHOULD BEGIN TO CHANGE OVER TO SNOW OR A MIX OF SNOW AND SLEET...ESPECIALLY IN AREAS WHERE COLUMN BEGINS TO COOL. AREAS ALONG AND NORTHWEST OF THE IL RIVER WILL SEE ALL SNOW AFTER MIDNIGHT WHILE AREAS TOWARD THE SOUTHEAST WILL STILL SEE A MIX. REMAINDER OF AREAS WILL CHANGE OVER TO SNOW AFTER 12Z AS THE SYSTEM PULLS AWAY. WILL KEEP WINTER WEATHER ADVISORY GOING TONIGHT AND HAVE INCREASED SNOWFALL AMOUNTS TO 2-5 INCHES WITH THE HIGHER AMOUNTS NORTHWEST OF THE IL RIVER AROUND KNOW AND STARK COUNTIES. HAVE ALSO REMOVED FREEZING RAIN AS THE LOW LEVEL COLD AIR DOES NOT GET INTO THE AREA UNTIL TOWARD MORNING...WHEN ALL PCPN WILL BE CHANGING TO SNOW. OTHER FROZEN PCPN TONIGHT AND OVERNIGHT WILL BE IN FORM OF SLEET. OTHER CONCERN TONIGHT IS THE HEAVY RAINFALL. WITH THE CURRENT LOCATION OF THE FRONTAL SYSTEM AND FORECASTED TRACK OF THE LOW...HEAVY RAINFALL HAS BEEN SHIFTED NORTHWARD WITH THE HEAVY RAIN AXIS MORE ALONG I-55. THEREFORE HAVE ADDED ADDITIONAL COUNTIES ALONG I-55 TO THE FLOOD WATCH AND HAVE EXTENDED IT UNTIL 12Z TOMORROW. EXTENSION WAS DUE TO A SLIGHTLY SLOWER MOVEMENT OF THE LOW. HOWEVER...THE HEAVIEST PCPN WILL BE BETWEEN 00Z ADAN 06Z...PRIOR TO THE PCPN SWITCHING TO ALL SNOW. RECENT SNOW MELT WILL ALSO FORCING ANY RAINFALL TO JUST BE RUNOFF. AREA ALREADY HAS SOME RIVERS SWOLLEN OR IN FLOOD...AND EXPECT MORE RIVERS TO BE ADDED IN THE NEXT DAY OR SO. SNOWFALL WILL END TOMORROW NIGHT AS THE DEFORMATION ZONE PULLS NORTHEAST OF THE AREA. THE NEXT CHC OF PCPN WILL BE FRI NIGHT IN THE EAST AS A WEAK...LACKING MOISTURE...SHORT WAVE DROPS INTO THE AREA IN OUR CONTINUED ACTIVE FLOW PATTERN. ANY PCPN WILL BE IN THE FORM OF SNOW. TEMPS SHOULD BE STEADY TOMORROW AND THEN GRADUALLY FALLING DURING THE DAY AS THE APPROACHING SYSTEM LIFTS NORTHEAST AND BRINGS COLDER AIR INTO THE AREA. REMAINDER OF THE PERIOD WILL SEE MILD TEMPS AND GUIDANCE PICKS UP ON THIS FINE. LONG TERM...SATURDAY THROUGH TUESDAY EXTENDED PERIOD STARTS OFF VERY COLD AS A SURGE OF ARCTIC AIR CRASHES INTO THE AREA FOR THE WEEKEND. EXPECT TEMPS TO DROP WELL BELOW NORMAL FOR SAT NIGHT THROUGH SUNDAY NIGHT. HOWEVER...TEMPS WILL REBOUND QUICKLY AS THE HIGH PRSS AREA PUSHES SOUTHEAST AND SOUTHERLY WINDS RETURN ON THE SFC FOR MON AND INTO TUE. A WARM FRONT DEVELOPS ACRS THE AREA MON NIGHT AND REMAINS OVER US THROUGH TUE. THIS WILL BRING CHCS OF PCPN TO THE AREA. WILL HAVE SIMPLE PCPN TYPES OF SNOW AT NIGHT AND RAIN DURING THE DAY. AUTEN && .AVIATION... ISSUED 521 PM CST TUE FEB 5 2008 IFR/LIFR CEILINGS AND VISIBILITIES WILL PREVAIL THROUGH MUCH OF THIS TAF PERIOD. COMPLEX SURFACE LOW OVER SOUTHWESTERN MISSOURI WILL MOVE NORTHEAST TO CENTRAL INDIANA BY 12Z WED. WIDESPREAD RAIN WILL PREVAIL OVER THE TAF SITES THROUGH 12Z WED...ALTHOUGH FORECAST MODELS SUGGEST SOME BREAKS DEVELOPING IN A DRY SLOT 09Z-13Z. SIGNIFICANT HAZARD FROM EMBEDDED CONVECTION WILL EXIST THROUGH 09Z SPI-DEC-CMI...WITH MORE ISOLATED STORMS BMI AND PERHAPS PIA. PRECIPITATION TYPE WILL BE MAINLY RAIN THROUGH 12Z WITH SLEET BECOMING MIXED WITH THE RAIN NEAR PIA AFT 03Z...SPREADING SOUTHEAST AFTER 06Z. ALL AREAS SHOULD SEE A TRANSITION TO SNOW BEFORE 18Z WED. 04 && .ILX WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH 6AM TOMORROW FOR ILZ038-042>046-048>057- 061>063-066>068-071>073. WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 12 PM CST WEDNESDAY FOR ILZ027>031-036-037-040-041-047. &&
Hazardous weather outlook, Feb 5, 3:44 PM CST, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 344 PM CST TUE FEB 5 2008 ILZ027>031-036-037-040-041-047-061200- CASS-FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 344 PM CST TUE FEB 5 2008 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 12 PM CST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A STRONG STORM SYSTEM WILL LIFT TOWARD THE REGION THIS EVENING. A WINTRY MIX OF RAIN...SLEET AND SNOW THIS EVENING WILL CHANGE OVER TO ALL SNOW ACROSS THE ENTIRE AREA BY MIDNIGHT. A FEW THUNDERSTORMS ARE ALSO EXPECTED WITH THIS WEATHER SYSTEM TONIGHT. TOTAL SNOWFALL WILL RANGE FROM 2 TO 5 INCHES BY THE TIME THE SNOW ENDS WEDNESDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ACCUMULATING SNOWS WILL END BY MIDDAY AFTERNOON AS THE STRONG STORM SYSTEM PULLS AWAY FROM THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. SNOW AND OR ICE REPORTS WOULD BE APPRECIATED FROM OUR SPOTTERS THIS EVENING AND OVERNIGHT. ILZ038-042>046-048>055-061200- CHAMPAIGN-CHRISTIAN-DE WITT-DOUGLAS-LOGAN-MACON-MCLEAN-MENARD- MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-VERMILION- 344 PM CST TUE FEB 5 2008 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT A STRONG STORM SYSTEM WILL LIFT TOWARD THE REGION FROM THE SOUTHERN PLAINS TONIGHT. RAIN AND THUNDERSTORMS ARE EXPECTED TONIGHT WITH A FEW OF THE THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...BUT AT THIS TIME...IT APPEARS THE MAIN SEVERE WEATHER THREAT THIS EVENING AND OVERNIGHT WILL BE ALONG THE INTERSTATE 70 CORRIDOR. ADDITIONAL RAINFALL OF FROM 1 TO 2 INCHES WILL OCCUR ACROSS THE AREA...WHICH WILL BRING MANY RIVERS AND STREAMS TO FLOOD OVER THE NEXT 24 HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PRECIPITATION WILL TRANSITION TO LIGHT SNOW WEDNESDAY MORNING AS THE LOW PUSHES INTO CENTRAL INDIANA. MINOR SNOW ACCUMULATIONS ARE EXPECTED BY TIME THE SNOW TAPERS OFF. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ056-057-061>063-066>068-071>073-061200- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EDGAR-EFFINGHAM-JASPER- LAWRENCE-RICHLAND-SHELBY- 344 PM CST TUE FEB 5 2008 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT A STRONG STORM SYSTEM WILL LIFT NORTHEAST OUT OF THE SOUTHERN PLAINS THIS EVENING. THUNDERSTORMS WILL LIKELY OCCUR THIS EVENING AND OVERNIGHT AS THE COLD FRONT APPROACHES THE AREA. A FEW OF THE STORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS...WITH THE THREAT FOR ISOLATED TORNADOES ALONG THE INTERSTATE 70 CORRIDOR THIS EVENING. IN ADDITION TO THE SEVERE WEATHER THREAT...ADDITIONAL HEAVY RAINFALL IS ALSO POSSIBLE AND MAY RESULT IN FLOODING. RIVERS AND STREAMS IN A FEW AREAS ARE ALREADY BANKFULL AND WILL PROBABLY GO IN TO FLOOD WITH THE EXPECTED HEAVY RAINFALL OVER THE NEXT 12 HOURS. THE PRECIPITATION WILL TRANSITION TO LIGHT SNOW OR FLURRIES WEDNESDAY MORNING AS THE STORM PULLS AWAY FROM THE AREA. LITTLE OR NO SNOW ACCUMULATION IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY LIGHT SNOW OR FLURRIES WILL BE POSSIBLE ON WEDNESDAY BUT NO ACCUMULATIONS ARE EXPECTED ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL POSSIBLY BE NEEDED EARLY THIS EVENING...MAINLY ALONG AND SOUTH OF AN EFFINGHAM TO MARSHALL LINE. AT THIS TIME...IT APPEARS THE PRIMARY SEVERE WEATHER THREAT WILL OCCUR FROM 600 PM UNTIL MIDNIGHT. SMITH
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 6:21 PM CST | Severe Thunderstorm Warning | ILX | Clay | 24 min |
| Feb 5, 6:32 PM CST | Severe Thunderstorm Warning | ILX | Cumberland, Effingham, Jasper, Shelby | 28 min |
| Feb 5, 6:35 PM CST | Severe Thunderstorm Warning | ILX | Clark, Clay, Crawford, Cumberland, Edgar, Effingham and 3 more | 40 min |
| Feb 5, 6:43 PM CST | Tornado Warning | ILX | Clay, Jasper, Richland | 32 min |
| Feb 5, 6:53 PM CST | Tornado Warning | ILX | Clay, Crawford, Jasper, Lawrence, Richland | 37 min |
| Feb 5, 7:02 PM CST | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Douglas, Edgar | 43 min |
| Feb 5, 7:30 PM CST | Tornado Warning | ILX | Crawford, Lawrence | 30 min |
| Feb 5, 7:45 PM CST | Flash Flood Warning | ILX | Clark, Clay, Crawford, Jasper, Lawrence, Richland | 6 hr |
| Feb 5, 8:43 PM CST | River Flood Warning | ILX | Cass, Mason, Menard | 7 days |
| Feb 5, 8:43 PM CST | River Flood Warning | ILX | Cass, Mason | 9 days |
| Feb 5, 8:45 PM CST | River Flood Warning | ILX | Mason, Menard | 66 hr |
| Feb 5, 11:03 PM CST | Flash Flood Warning | ILX | Champaign, Coles, Cumberland, Douglas, Edgar, Effingham and 4 more | 3 hr |
| Feb 6, 3:05 AM CST | River Flood Warning | ILX | Fulton, Mason | 88 days |
| Feb 6, 3:05 AM CST | River Flood Warning | ILX | Brown, Cass, Morgan, Schuyler | 93 days |
| Feb 6, 9:41 AM CST | River Flood Warning | ILX | McLean, Tazewell, Woodford | 55 hr |
Nearby
Tornado Warnings in Illinois, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.